# SDR HEEA084908

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,519 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81032072
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR KICKING.
